# SDR AALA201709289009

- Difficulty date: September 27, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- Aircraft time: 95,538 hours, 15,275 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  CLOSING GUARD OVER THE EMERGENCY LIGHT SWITCH DISARMS THE LIGHTS.  REFITTED LIGHT SWITCH GUARD ACTUATOR LOOP OVER TOGGLE SWITCH PER AMM 33-51-08-404-010.  OPERATIONAL CHECK GOOD.
